Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fractal properties of invariant subsets for piecewise monotonic maps on the interval


Authors: Franz Hofbauer and Mariusz Urbański
Journal: Trans. Amer. Math. Soc. 343 (1994), 659-673
MSC: Primary 58F11; Secondary 28D05, 58F13
MathSciNet review: 1232188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a piecewise monotonic transformation on [0, 1] and let A be a T-invariant subset, which has positive topological entropy and satisfies the Darboux property. A general existence theorem for conformal measures on A is proved. This is then used to show equality of the dynamical dimension of A and the minimal zero of a certain pressure function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 28D05, 58F13

Retrieve articles in all journals with MSC: 58F11, 28D05, 58F13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1232188-9
PII: S 0002-9947(1994)1232188-9
Article copyright: © Copyright 1994 American Mathematical Society